# SDR ASAA2013031794192

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 35,444 hours, 13,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE FLOOD LIGHT AT ROW 19 LT INOPERATIVE.  REPLACED LAMP AND TESTED IAW MM 33-51-03-960-801.  OPS NORMAL.
